# SDR DALA1133063232

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD PNL NR 151DF HAS SEVERAL BROKEN  WASHERS AS MARKED.  REMOVED FLOOR PANEL 151DF IAW AMM 53-42-14-000-001.  FABRICATED FLOOR PANEL 151DF ON STAM TRAVELER T11/881685 IAW DWG NR 3D25-3770 5. MATERIAL TYPE: A402AB-60X144 BATCH 1886727.  INSTALLED 151DF PNL IAW AMM 53-42-12.
